# SDR 96ZZZX4302

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B738
- Condition: Failed
- Location: Fuel Boost
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP FAILURE.  PUMP WAS POSSIBLY RUN DRY CAUSING DAMAGE TO ARMATURE.
